# SDR FDEA201007082428

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: ARB24612
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - WING TIP LOWER SURFACE AFT OF STROBE LIGHT ACCESS DOOR FOUND   CRACKED.  REPAIR CARRIED OUT IAW EA NR8-5720-138577,  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
